A nonlinear quasimonotone finite element scheme for solving two-dimensional problems with transfer. A problem on a velocity skin layer
Differencialʹnye uravneniâ, Tome 32 (1996) no. 7, pp. 935-942
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1996_32_7_a9,
author = {M. P. Galanin},
title = {A nonlinear quasimonotone finite element scheme for solving two-dimensional problems with transfer. {A} problem on a velocity skin layer},
journal = {Differencialʹnye uravneni\^a},
pages = {935--942},
year = {1996},
volume = {32},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1996_32_7_a9/}
}
TY - JOUR AU - M. P. Galanin TI - A nonlinear quasimonotone finite element scheme for solving two-dimensional problems with transfer. A problem on a velocity skin layer JO - Differencialʹnye uravneniâ PY - 1996 SP - 935 EP - 942 VL - 32 IS - 7 UR - http://geodesic.mathdoc.fr/item/DE_1996_32_7_a9/ LA - ru ID - DE_1996_32_7_a9 ER -
%0 Journal Article %A M. P. Galanin %T A nonlinear quasimonotone finite element scheme for solving two-dimensional problems with transfer. A problem on a velocity skin layer %J Differencialʹnye uravneniâ %D 1996 %P 935-942 %V 32 %N 7 %U http://geodesic.mathdoc.fr/item/DE_1996_32_7_a9/ %G ru %F DE_1996_32_7_a9
M. P. Galanin. A nonlinear quasimonotone finite element scheme for solving two-dimensional problems with transfer. A problem on a velocity skin layer. Differencialʹnye uravneniâ, Tome 32 (1996) no. 7, pp. 935-942. http://geodesic.mathdoc.fr/item/DE_1996_32_7_a9/